# SDR SWIA2023052511

- Difficulty date: May 11, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N145SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000484
- Aircraft time: 21,056 hours, 11,965 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Unknown
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF SERVICE BULLETIN, R/H HORIZONTAL STABILIZER UPPER SKIN HAS OVER COUNTERSUNK BLIND FASTENER HOLES     (C-CHECK RO 5/21/2023)    DRILLED, COUNTERSUNK AND REPLACED THE EFFECTED FASTENERS WITH THE NEXT LARGER SIZE (3/16"), REF ETD2023-170-012223. REPAIR DOES NOT MAKE ANY CHANGES TO THE WEIGHT AND BALANCE OF AIRCRAFT.ADDITIONAL INSPECTION REQUIREMENTS:INTERMEDIATE ACTION: DO A EXTERNAL DET INSPECTION AS PER NDT INTRODUCTION, TO MAKE SURE NO ADDITIONAL DAMAGE EXISTS, EVERY 250 FC. VALIDITY: THIS REPAIR IS CONSIDERED TEMPORARY AS IT WILL REQUIRE A DETAILED STRUCTURAL ANALYSIS. THE VALIDITY OF THIS REPAIR IS 12 MONTHS AS OF MAY 16, 2023 OR TILL THE SUBSTANTIATION IS CONCLUDED, WHICHEVER OCCURS FIRST. THIS ANALYSIS WILL INVOLVE COSTS THAT WILL BE NEGOTIATED WITH THE CUSTOMER.  REPAIR INSPECTION: NO ADDITIONAL INSPECTIONS REQUIRED DURING THE 12 MONTHS VALIDITY OF TEMPORARY REPAIR.
